Hemoglobin lvl at 5.9

Numbness in left-hand left cheek
Low stamina was thinking for blood infusions need urgent advice sood I take him to hemotiligist or any other spl doctor female 29
views-icons 12 Views Bookmark this Answer

Doctor Answers (1) on Hemoglobin lvl at 5.9

doctor profile image
Harisha N L Bangalore | General Physician
cause must be found out through series of investigations .... most common being
Iron deficiency anemia. This form of anemia is treated with
changes in your diet and iron supplements.
If the underlying cause of iron deficiency is loss of blood — other
than from menstruation — the source of the bleeding must be
located and stopped. This may involve surgery.
Vitamin deficiency anemias. Folic acid and vitamin C deficiency
anemias are treated with dietary supplements and increasing
these nutrients in your diet. If your digestive system has trouble
absorbing vitamin B-12 from the food you eat, you may receive
vitamin B-12 injections....consult physicians they will do the needful
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?